The number of items in your shopping list has exceeded the maximum limit. Please remove some items, or create a new shopping list.
Oops. This product is only available in a minimum quantity of or more units
Roll over image to zoom in

H-E-B Day & Night Cold Daytime Cold + Cough Nighttime Cold Coated Caplets

Product Description

Other Information: Daytime Cold & Cough: Store between 68-77 degrees FDA (20-25 degrees C) in a dry place. Retain for complete product information. Misc: Daytime Cold + Cough: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, guaifenesin. Pain reliever / fever reducer, nasal decongestant, cough suppressant, expectorant. Compare to Sudafed PE Day + Night Cold active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Sudafed PE Day + Night Cold). Relieves: sore throat, head & body aches; sinus pressure & congestion; cough; chest congestion. Nighttime Cold: Acetaminophen, phenylephrine HCl, Diphenhydramine HCl. Pain reliever / fever reducer / nasal decongestant, antihistamine. Relieves: Sore throat, head & body aches; sinus pressure & congestion; runny nose. Do not use if blister units are torn or broken. Nighttime Cold: Pain Reliever/Fever Reducer, in EACH Caplet. Nighttime Cold: Antihistamine, in EACH Caplet. Nighttime Cold: Nasal Decongestant, in EACH Caplet. Daytime Cold & Cough: Pain Reliever/Fever Reducer, in EACH Caplet. Daytime Cold & Cough: Cough Suppressant, in EACH Caplet. Daytime Cold & Cough: Expectorant, in EACH Caplet. Daytime Cold & Cough: Nasal Decongestant, in EACH Caplet. Uses: Nighttime Cold: Temporarily relieves these symptoms of hay fever and the common cold: runny nose; sneezing; headache; minor aches and pain; nasal congestion; sore throat. Nighttime Cold: Temporarily relieves these additional symptoms of hay fever: itching of the nose or throat; itchy, watery eyes. Nighttime Cold: Temporarily reduces fever. Daytime Cold & Cough: Temporarily relieves these symptoms due to the common cold: nasal congestion; headache; minor aches and pains; cough; sore throat. Daytime Cold & Cough: Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive. Daytime Cold & Cough: Temporarily reduces fever.

Preparation Instructions

DAY:  do not take more than directed (see overdose warning) adults and children 12 years and over  take 2 caplets every 4 hours  do not take more than 12 caplets in 24 hours children under 12 years  ask a doctor NIGHT:  do not take more than directed (see overdose warning) adults and children 12 years and over  take 2 caplets every 4 hours  do not take more than 12 caplets in 24 hours children under 12 years  ask a doctor

Ingredients Active ingredient(s): Day: Acetaminophen 325mg, Dextromethorphan HBr 10mg, Guaifenesin 100mg, Phenylephrine HCl 5mg Night: Acetaminophen 325mg, Diphenhydramine HCl 25mg, Phenylephrine HCl 5mg Inactive ingredient(s): DAY: colloidal silicon dioxide, croscarmellose sodium, crospovidone, FD&C yellow #6 aluminum lake, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, stearic acid, talc, titanium dioxide NIGHT: colloidal silicon dioxide, copovidone, croscarmellose sodium, FD&C blue #1, hypromellose, lactose anhydrous, magnesium stearate, povidone, pregelatinized starch, propylene glycol, sodium starch glycolate, stearic acid, titanium dioxide, triacetin

Safety Warning
See attached. DO NOT TAKE THESE PRODUCT TOGETHER DO NOT TAKE MORE THAN A COMBINED TOTAL OF 12 CAPLETS OF THESE PRODUCTS IN A 24-HOUR PERIOD DO NOT USE IF BLISTER UNITS ARE TORN OR BROKEN Contains:
Actual product packaging and materials may contain more or different information than that shown on our website. You should not rely solely on the information presented here. Always read labels, warnings and directions before using or consuming a product. View full Product Information Disclaimer
Guarantee

Reviews

Tell us what you think!
Tell us what you think!
Be the first to write a review!
Wondering what to say?
  • Include usage tips, key benefits, and helpful suggestions.
  • Did you have a good or bad experience?
  • Would you recommend this to friends or family?
  • Be respectful to others.
{{review.commentTitle}} {{review.timestampFormatted}}
{{review.commentText}}
by {{review.sender.screenName}} {{review.sender.screenName ? review.sender.screenName : 'Anonymous'}}
Was this review helpful to you? Yes {{review.posVotes}} No {{review.negVotes}} Flag
{{reply.commentTitle}}
Customer Relations
{{reply.timestampFormatted}}
{{reply.commentText}}